Tag Archives: Advil

Advil Liqui-Gels minis (160 Count) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief

Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor… Read More »

Advil Liqui-Gels (50 Packets of 2 Capsules) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief

When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered… Read More »

Advil PM Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen and 38mg Diphenhydramine (120 Count)

The multi-pain relieving power of Advil, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM’s patented bi-layer formula is designed to help you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is the leader among OTC nighttime pain relievers. The pain reliever in Advil is… Read More »

Advil Liqui-gel, 200 mg, 160 count Box

If you have tough pain like headaches, back pain, muscle pain and other body pains, Advil Liqui-Gels relieve pain faster and better than other OTC pain relievers*. The medicine in Advil has been trusted by doctors for over 30 years. Nothing’s been proven to work faster to relieve tough pain. Advil Liqui-Gels were designed for… Read More »